# SDR CALA2017090903103

- Difficulty date: September 9, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 62,650 hours, 13,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHTS CAME ON  IN THE ENTIRE CABIN FOR 2 MINS AND THEN WENT OFF. ACCOMPLISHED OPERATIONAL TEST REF AMM33-51-00-710-801 EMER LIGHTS CK NORMAL ON GROUND.
